MAUDE Adverse Event Report: ZIMMER BIOMET, INC. HFN LH 130 DEG 11MM X 340MM; FEMUR INTRAMEDULLARY NAIL

ZIMMER BIOMET, INC. HFN LH 130 DEG 11MM X 340MM; FEMUR INTRAMEDULLARY NAIL
Catalog Number 814611340
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left femur fracture surgery.Subsequently, the patient was revised on approximately 1 month post-implantation due to the affixus nail breaking at the lag screw hole and required a conversion to arcos hemi.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: hfn lag screw 10.5mm x 90mm; pn: 814510090; ln: xj1112290a.Cortical bone scr 5.0mm x 42mm; pn: 814550042; ln: m17986b.Cortical bone scr 5.0mm x 46mm; pn: 814550046; ln: m34441a.Hfn a/r screw 75mm; pn: 814501075; ln: zn1122275e.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6 h6: proposed annex g: mechanical (g04) - im nail the reported is confirmed through review of photographs and medical records.Visual examination of the provided photographs confirmed that the nail is fractured at the screw hole.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Radiographs were provided.Images were not submitted for further review as explant photos provide sufficient evidence for the investigation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HFN LH 130 DEG 11MM X 340MM
Common Device Name
FEMUR INTRAMEDULLARY NAIL
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23422693
Report Number0001825034-2025-03405
Device Sequence Number20896426
Product Code HSB
UDI-Device Identifier00887868039805
UDI-Public(01)00887868039805(17)290821(10)185170
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number814611340
Device Lot Number185170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexUnknown